# SDR UIEA2015102600590

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,297 hours, 16,337 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL CONFIG LIGHT ILLUMINATED & LT TANK 9.7 & RT TANK 12.4.  OK FOR CONTINUED SERVICE IAW SERVICE LETTER 767-SL-28-035A.
